MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 31G X 8MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Missing Value Reason (3192)
Type of Reportable Event Malfunction
Event or Problem Description
The patient received 4 boxes of droplet 31g x 8mm with lot no.Y56f8.He uses flex pen to inject 4x per day.User called in stating that the pn don't work.He states that no insulin comes out the pn as if they're clogged.He doesn't reuse pn.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key9928215
Report Number9613304-2020-00010
Device Sequence Number2732428
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230301(10)Y56F8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8315
Device Lot NumberY56F8
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1